# SDR RRXA97193

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, INSPECTION FOUND LT HORIZONTAL STAB, LOWER TRAILING EDGE SKIN CORRODED AT STA 231, 2 TO 16 AFT OF REAR SPAR.  FABRICATED AND INSTALLED NEW HORIZONTAL STABILIZER TRAILING EDGE PANEL IAW FAA DER APPROVED COTNEY ENGINEERING SKETCH C84-R01 AND DC-8 SRM 51-1-21 AND 51-1-16.
